]*>","")" /> 解Burgers方程的部分迎风有限元法与离散极值原理

• 论文 • 上一篇    下一篇

解Burgers方程的部分迎风有限元法与离散极值原理

胡健伟,耿薇   

  1. 南开大学数学系,南开大学数学系
  • 出版日期:1997-04-14 发布日期:1997-04-14

胡健伟,耿薇. 解Burgers方程的部分迎风有限元法与离散极值原理[J]. 计算数学, 1997, 19(4): 365-374.

ON PARTIAL UPWIND FINITE ELEMENT METHOD AND DISCRETE MAXIMUM PRINCIPLE FOR BURGERS EQUATIONS

  1. Hua Jian-wei;Geng Wei (Department Of Mathematics, Nankai University, Tianjin)
  • Online:1997-04-14 Published:1997-04-14
In this paper a kind of partial upwind finite element method is discussed for two dimensional Burger's equations. it is shown that the umerical solutions preserve discrete maximum principle. The theoretical analysis of error is also given.
()

[1] C.B.Vreusdenhil,B.Koren,Numerical Methods for Advection-Diffusion Problems,Vieweg,1993.
[2] O. C. Zienkiewicz,J. C. Heinrich, The finite element methos and convection Problems in fluid mechanics, Finite Elements in Fluids, Vol. 3, Wiley, London, 1978.
[3] J. Douglas Jr, T. F. Russel; Numerical methods for convection-dominated diffusion prob-lems based on combining the method of characteristics with finite element or finite differ- ence procedures; SIAM J. Num. Anal, 19(1982), 871-885.
[4] C. Johnson, Streamline diffusion method for problems in fluid mechanics, Finite Elements in Fluids, Vol.6, 251-261.
[5] L. Demkowicz,J. T. Oden, An adaptive characteristic Petrov-Galerkin finite element method for convection-dominated linear and nonlinear parabolic problems in onespace variable; J. Comp. Phy, 67(1986); 188-213.
[6] M.Tabata, A finite element approximation corresponding to the upwind finite differencing,Mem. Numer. Math, 4(1977), 47-63.
[7] K. Baba, M.Tabata, On a conservative upwind finite element scheme for convective diffu-sion equations, R、 A. I. R. O. Numer. Anal, 15(1981), 3-25.
[8] T. Ushijima; On a certain finite element method of the upstream type applied to convec-tive diffusion problems,Proceedings of the China-France Symposium on Finite Element Methods, Edited by Feng Kang and J. L. Lions, Science Press, 1983.
[9] H. Kanayama, Discrete models for salinity distribution in a bay:conservation law and maximum principle,Theoretieal Appl. Mech, 28(1978), 559-579.
[10]T.Ikeda;Maximum Principle in Finite Element Models for Convection-Diffusion Phenom-ena, North-Holland, 1983.
[11]胡健伟,田春松,对流扩散方程的 Galerkin部份迎风有限元法,计算数学,14: 4(1992), 446-459.
No related articles found!
阅读次数
全文


摘要